# SDR QXEA2015060600304

- Difficulty date: June 6, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 33,098 hours, 34,547 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SULFUR ODOR IN FLIGHT DECK AND CABIN. VERIFIED ODOR COMING FROM THE APU BLEED AIR. TURNED OFF APU BLEED AIR AND ODOR DISSIPATED.  GROUND RAN BOTH ENGINES WITH BOTH BLEED SOURCES ON.  NO ODOR FOUND.   VISUALLY INSPECTED & FOUND EVIDENCE OF OIL LEAK AROUND APU GENERATOR/ GEARBOX OUTPUT SHAFT.  REPLACED APU GEARBOX OUTPUT SHAFT SEAL IAW AMM 49-90-17-000-801 & TR 49-040.  APU GENERATOR OPS CHECK GOOD.  NO LEAKS NOTED.  C/W OPERATION TEST OF ECS TEMP CONTROL.  REF AMM 21-61-00-710-803.  NO SULFUR SMELL IN FLIGHTDECK/CABIN.  RETURNED TO SERVICE.
